# SDR DXTA2020121704487

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 831 hours, 536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007192
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH IN ARMED POSITION WITH BATTERY SWITCH OFF DOES NOT ILLUMINATE LIGHTING.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHTS BATTERY PACK, IAW CE 680A AMM 33-50-06.  CHARGED UP ALL EMERGENCY LIGHTS BATTERY PACKS AND PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK, IAW CE-680A AMM 33-50-00.  SYSTEM OPERATIONS CHECKS GOOD, NO DISCREPANCIES NOTED AT THIS TIME.
